# SDR MASA2011010401607

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 14,941 hours, 12,133 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Bonding Strap
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BROKEN BONDING WIRE.  MX INSTALLED TERMINAL END CHECKED GOOD.
